# SDR FDEA201605141582

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1681, RBL 10 - 47, FLOORBEAM UPPER FLANGE FOUND CORROSION AFTER DECK PLATE REMOVAL.  CABIN, STA 1681, RBL 10-47 FLOORBEAM UPPER FLANGE CORROSION REMOVED IAW SRM 51-10-02, REV 117.  REWORKED AREA ORIGINAL THICKNESS 0.158" MATERIAL THICKNESS.  REMAINING 0.119" AND MATERIAL THICKNESS REMOVED 0.039" FOUND EXCEED 10 PERCENT LIMIT IAW SRM 53-00-51-1A, REV 117.  FLOORBEAM FABRICATED IAW SRM DWG 146N5111, SHT 1, REV B AND INSTALLED IAW DWG 146N5091, SHT II, REV-146N5300, SHT 23, REV K AND 146N8712, SHT 2, REV K.  REPAIR CLASSIFIED AS MAJOR.
